Generalized Lagrange equations of the second kind of three-dimensional anisotropic shell theory | Mekhanika | kompozitsionnykh | materialov i konstruktsii
> Volume 17 > №1 / 2011 / Pages: 116-132

Generalized Lagrange equations of the second kind of three-dimensional anisotropic shell theory

Abstract:

The initial – boundary value problem of tree-dimensional anisotropic shell’s theory is formulated using the variation approach. The proposed equations of anisotropic shell’s motion are formulated as the system of generalized Lagrange equations of the second kind.

2